# SDR GUUA95727040809A

- Difficulty date: April 8, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 24,656 hours, 29,369 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Horn
- Condition: Corroded
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT ELEVATOR INBD TRIM TAB HORN EXFOLIATED.  REPLACED RT ELEVATOR ASSY.
